| Catalog Number |
305272 |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the needle "flew" out of the bd integra¿ syringe with detachable needle hub when pushing on it during use.The following information was provided by the initial reporter: "i actually had another failure yesterday.There was medical left in the syringe and i push it out and the needle flew off.".
Additional Manufacturer Narrative
H6: investigation summary since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see h10.
Event or Problem Description